# SDR FDEA202409111311

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43549
- Aircraft time: 13,102 hours, 6,003 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Aileron Le
- Component: Aileron, Boeing
- Component part number: 113T610091G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, INBOARD AILERON LEADING EDGE INBOARD/ OUTBOARD SIDE EXPOSED FIBERS.  LH WING, INBOARD AILERON LEADING EDGE INBOARD/OUTBOARD SIDE WAS REPAIRED IAW B767   SRM 57-60-01-2R TABLE VI (SHEET 8) AND SRM 51-70-17-0G PAR 4.G FIG 15 REV 90 AUG 15/2024
